Table of Contents
Journal of Numbers
Volume 2014, Article ID 298632, 5 pages
http://dx.doi.org/10.1155/2014/298632
Research Article

A Mean Value Formula for Elliptic Curves

1LMAM, School of Mathematical Sciences, Peking University, Beijing 100871, China
2College of Science, North China University of Technology, Beijing 100144, China

Received 1 July 2014; Accepted 18 August 2014; Published 25 August 2014

Academic Editor: Jiyou Li

Copyright © 2014 Rongquan Feng and Hongfeng Wu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

It is proved in this paper that, for any point on an elliptic curve, the mean value of -coordinates of its -division points is the same as its -coordinate and that of -coordinates of its -division points is times that of its -coordinate.